Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JoeyThePhish

Retin-a for cysts?

No, I discontinued use of all BP products because I have concluded after many years of using BP that I am allergic to it. It causes severe red skin and itchiness, ultimately more breaking out.

Share this post


Link to post
Share on other sites

Hey Joey - I tried Retin-A for my cystic acne once. I gave it the 6-8 weeks that my doctor suggested to get results, but honestly: it did a horrible job on me. ALL it did was draw up cyst after cyst, with no relief in sight. My brother, on the other hand, used Retin-A when it first came out for his acne pimples (not cystic acne) and it cleared him up - for GOOD. It really worked wonders for him - but for me, it did NOTHING, except make it worse.

But, everyone's different.... if you're considering using it, listen to others' experiences......and then give it a shot. THAT'S the only way to know how it works for YOU. :)

Good luck! Patti

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×